Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Burman, Erik and Rappaz, Jacques (2003) Existence of solutions to an anisotropic phase-field model. Mathematical Methods in the Applied Sciences, 26 (13). pp. 1137-1160. ISSN 0170-4214

Chlebík, Miroslav and Fila, Marek (2000) On the blow-up rate for the heat equation with a nonlinear boundary condition. Mathematical Methods in the Applied Sciences, 23 (15). pp. 1323-1330. ISSN 0170-4214

This list was generated on Sun Mar 26 12:14:36 2017 BST.